# SDR 04FDEA00760

- Difficulty date: March 27, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 43,179 hours, 8,728 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, CORROSION OBSERVED ON UPPER SKIN SURFACE FROM XORS 264 TO 317 AND BETWEEN STRINGERS S10 TO S21.  REMOVED PER SRM 57-10-00 VOL I FIG 32
